# SDR ASAA2022012837286

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 30,858 hours, 9,849 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL- A/C WAS ATTEMPTING TO LAND RIGHT OF CENTERLINE. MANUALLY TOOK OVER LANDING. HGS APPROACH WAS SUCCESSFUL. GROUNDED - YES. LAND VERIFY TEST GOOD REF B737-800 AMM 22-11-00-201.
